Monday, April 21, 2008

Trazodone Taper, Part 4

I dropped my trazodone dose from 150 mg to 125 mg the other night, and it is going better than when I attempted going from 150 mg to 100 mg. No headaches, and I was able to get to sleep. Of course, the Benadryl I took for this lousy cold might have helped with that... My GP prescribed some 50 mg tablets so I can do the taper more gradually. I plan to stay at 125 mg for a couple of weeks, then drop to 112.5. Small steps.

Not that I'm feeling any more awake today. I'm actually feeling rather like something the cat dragged in...and I don't imagine I look a whole lot better. But that's okay, cuz you can't see me!

2 comments:

Gianna said...

Jazz!
you know your last post was about not having your creative voice(s). I wouldn't be at all surprised if some of that comes back after you're off this crap...

You're still on a very powerful drug here...

Here's to trusting you will heal!!

Jazz said...

You know, it's funny, but all my doctors have really downplayed trazodone, saying that it's completely benign, that it's safe to be on it indefinitely, and I think that's why I stayed on it so long even after I stopped the other meds. That and the fact that in the five years I've been taking it, there have only been a handful of nights when it didn't help me get to sleep.

I should have known better, eh?

Part of me still thinks I'm just whining, here, or looking for some kind of excuse, and that trazodone is no big deal and that it can't possibly be screwing with my mind so much.

Thank you for the validation.